Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 9480769, 10 pages
http://dx.doi.org/10.1155/2016/9480769
Research Article

A Robust Service Selection Method Based on Uncertain QoS

1School of Computer Science, Xi’an University of Posts and Telecommunications, Xi’an 710121, China
2ZTE Corporation, Xi’an 710114, China
3School of Science, Xi’an University of Posts and Telecommunications, Xi’an 710121, China

Received 14 October 2015; Revised 11 January 2016; Accepted 27 January 2016

Academic Editor: Alireza Amirteimoori

Copyright © 2016 Yanping Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanping Chen, Lu Jiang, Jianke Zhang, and Xiaoxiao Dong, “A Robust Service Selection Method Based on Uncertain QoS,” Mathematical Problems in Engineering, vol. 2016, Article ID 9480769, 10 pages, 2016. https://doi.org/10.1155/2016/9480769.